# SDR DALA2016092006732

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK FIRST OFFICIAL STA Y 120 TO Y 140 X- 28 AT, CP.  RT SEAT TRACK FIRST OFFICIAL STA, Y 120 TO Y 140 X-28 AT WAS REPLACED IAW SRM 51-30-1 AND DWG 9957871, REV V.
